# SDR ABXA20150624132

- Difficulty date: June 24, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L LOWER LEG, IS CRACKED APPROX. 2.5" AT APPROX FS 680.  STRINGER WAS R & R IAW SRM 53-00-03 & SKETCH ES02821, MATERIAL PO 0064680 & PO 0037419.  APPLIED PROTECTIVE COATINGS IAW SRM 51-20-01.  SDR INFO, CRACKED 3", PN BAC1498-207, SN NONE, PART NAME STRINGER, FS LOCATION ON ACFT 680 TO 683, STRINGER LOCATION ON ACFT 7L.  ACFT WAS GNDED.
